Search Results

There are 8756 results for: content related to: Vizing's conjecture: a survey and recent results

  1. Complexity of Phylogenetic Networks: Counting Cubes in Median Graphs and Related Problems

    Analysis of Complex Networks: From Biology to Linguistics

    Matthias Dehmer, Frank Emmert-Streib, Pages: 323–350, 2009

    Published Online : 21 AUG 2009, DOI: 10.1002/9783527627981.ch13

  2. Fair reception and Vizing's conjecture

    Journal of Graph Theory

    Volume 61, Issue 1, May 2009, Pages: 45–54, Boštjan Brešar and Douglas F. Rall

    Version of Record online : 23 MAR 2009, DOI: 10.1002/jgt.20366

  3. Retracts of Products of Chordal Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 161–180, Boštjan Brešar, Jérémie Chalopin, Victor Chepoi, Matjaž Kovše, Arnaud Labourel and Yann Vaxès

    Version of Record online : 16 MAY 2012, DOI: 10.1002/jgt.21665

  4. Facial non-repetitive edge-coloring of plane graphs

    Journal of Graph Theory

    Volume 66, Issue 1, January 2011, Pages: 38–48, Frédéric Havet, Stanislav Jendrol', Roman Soták and Erika Škrabul'áková

    Version of Record online : 9 FEB 2010, DOI: 10.1002/jgt.20488

  5. Derivations preserving quasinilpotent elements

    Bulletin of the London Mathematical Society

    Volume 46, Issue 2, April 2014, Pages: 379–384, J. Alaminos, M. Brešar, J. Extremera, Š. Špenko and A. R. Villena

    Version of Record online : 1 FEB 2014, DOI: 10.1112/blms/bdt102

  6. On characterizing Vizing's edge colouring bound

    Journal of Graph Theory

    Volume 69, Issue 2, February 2012, Pages: 160–168, Penny Haxell and Jessica McDonald

    Version of Record online : 1 FEB 2011, DOI: 10.1002/jgt.20571

  7. Roots of cube polynomials of median graphs

    Journal of Graph Theory

    Volume 52, Issue 1, May 2006, Pages: 37–50, Boštjan Brešar, Sandi Klavžar and Riste Škrekovski

    Version of Record online : 25 JAN 2006, DOI: 10.1002/jgt.20146

  8. A new upper bound for the independence number of edge chromatic critical graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 202–212, Rong Luo and Yue Zhao

    Version of Record online : 16 DEC 2010, DOI: 10.1002/jgt.20552

  9. Convex excess in partial cubes

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 356–369, Sandi Klavžar and Sergey Shpectorov

    Version of Record online : 3 MAR 2011, DOI: 10.1002/jgt.20589

  10. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  11. Vizing's 2-Factor Conjecture Involving Large Maximum Degree

    Journal of Graph Theory

    Guantao Chen and Songling Shan

    Version of Record online : 2 MAR 2017, DOI: 10.1002/jgt.22135

  12. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  13. A Sufficient Condition for Edge Chromatic Critical Graphs to Be Hamiltonian—An Approach to Vizing's 2-Factor Conjecture

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 469–482, Rong Luo and Yue Zhao

    Version of Record online : 11 JUL 2012, DOI: 10.1002/jgt.21689

  14. Characterizing subgraphs of Hamming graphs

    Journal of Graph Theory

    Volume 49, Issue 4, August 2005, Pages: 302–312, Sandi Klavžar and Iztok Peterin

    Version of Record online : 8 APR 2005, DOI: 10.1002/jgt.20084

  15. Classification of Vertex-Transitive Cubic Partial Cubes

    Journal of Graph Theory

    Tilen Marc

    Version of Record online : 26 FEB 2017, DOI: 10.1002/jgt.22134

  16. On fans in multigraphs

    Journal of Graph Theory

    Volume 51, Issue 4, April 2006, Pages: 301–318, David Cariolaro

    Version of Record online : 16 DEC 2005, DOI: 10.1002/jgt.20135

  17. Hilbert boundary value problem in the theory of plates

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 80, Issue S2, 2000, Pages: 377–378, F. Brešar and M. Kutnjak

    Version of Record online : 18 MAR 2011, DOI: 10.1002/zamm.20000801460

  18. The independence number of an edge-chromatic critical graph

    Journal of Graph Theory

    Volume 66, Issue 2, February 2011, Pages: 98–103, Douglas R. Woodall

    Version of Record online : 19 MAY 2010, DOI: 10.1002/jgt.20493

  19. Finding Δ(Σ) for a surface σ of characteristic χ(Σ) = −5

    Journal of Graph Theory

    Volume 68, Issue 2, October 2011, Pages: 148–168, Rong Luo and Yue Zhao

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20548

  20. Abraham Zacut and José Vizinho's Almanach Perpetuum in Arabic (16th–19th C.)

    Centaurus

    Volume 46, Issue 1, February 2004, Pages: 82–97, Julio Samsó

    Version of Record online : 2 JUN 2004, DOI: 10.1111/j.1600-0498.2004.00004.x